Volume 23, issue 6 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 28
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Inradius collapsed manifolds

Takao Yamaguchi and Zhilang Zhang

Geometry & Topology 23 (2019) 2793–2860
Bibliography
1 S B Alexander, R L Bishop, Thin Riemannian manifolds with boundary, Math. Ann. 311 (1998) 55 MR1624263
2 M Anderson, A Katsuda, Y Kurylev, M Lassas, M Taylor, Boundary regularity for the Ricci equation, geometric convergence, and Gel’fand’s inverse boundary problem, Invent. Math. 158 (2004) 261 MR2096795
3 D Burago, Y Burago, S Ivanov, A course in metric geometry, 33, Amer. Math. Soc. (2001) MR1835418
4 Y Burago, M Gromov, G Perelman, A D Aleksandrov spaces with curvatures bounded below, Uspekhi Mat. Nauk 47 (1992) 3, 222 MR1185284
5 J Cheeger, T H Colding, On the structure of spaces with Ricci curvature bounded below, I, J. Differential Geom. 46 (1997) 406 MR1484888
6 J Cheeger, T H Colding, On the structure of spaces with Ricci curvature bounded below, II, J. Differential Geom. 54 (2000) 13 MR1815410
7 J Cheeger, K Fukaya, M Gromov, Nilpotent structures and invariant metrics on collapsed manifolds, J. Amer. Math. Soc. 5 (1992) 327 MR1126118
8 T H Colding, A Naber, Sharp Hölder continuity of tangent cones for spaces with a lower Ricci curvature bound and applications, Ann. of Math. 176 (2012) 1173 MR2950772
9 K Fukaya, T Yamaguchi, The fundamental groups of almost non-negatively curved manifolds, Ann. of Math. 136 (1992) 253 MR1185120
10 M Gromov, Synthetic geometry in Riemannian manifolds, from: "Proceedings of the International Congress of Mathematicians" (editor O Lehto), Acad. Sci. Fennica (1980) 415 MR562635
11 J Harvey, C Searle, Orientation and symmetries of Alexandrov spaces with applications in positive curvature, J. Geom. Anal. 27 (2017) 1636 MR3625167
12 V Kapovitch, Regularity of limits of noncollapsing sequences of manifolds, Geom. Funct. Anal. 12 (2002) 121 MR1904560
13 V Kapovitch, Perelman’s stability theorem, from: "Metric and comparison geometry" (editors J Cheeger, K Grove), Surv. Differ. Geom. 11, International (2007) 103 MR2408265
14 V Kapovitch, A Petrunin, W Tuschmann, Nilpotency, almost nonnegative curvature, and the gradient flow on Alexandrov spaces, Ann. of Math. 171 (2010) 343 MR2630041
15 V Kapovitch, B Wilking, Structure of fundamental groups of manifolds with Ricci curvature bounded below, preprint (2011) arXiv:1105.5955
16 S Kodani, Convergence theorem for Riemannian manifolds with boundary, Compositio Math. 75 (1990) 171 MR1065204
17 N N Kosovskiĭ, Gluing of Riemannian manifolds of curvature κ, Algebra i Analiz 14 (2002) 140 MR1921991
18 A Mitsuishi, T Yamaguchi, Collapsing three-dimensional Alexandrov spaces with boundary, in preparation
19 A Mitsuishi, T Yamaguchi, Collapsing three-dimensional closed Alexandrov spaces with a lower curvature bound, Trans. Amer. Math. Soc. 367 (2015) 2339 MR3301867
20 Y Otsu, T Shioya, The Riemannian structure of Alexandrov spaces, J. Differential Geom. 39 (1994) 629 MR1274133
21 G Perelman, Alexandrov spaces with curvature bounded below, II, preprint (1991)
22 G Y Perelman, Elements of Morse theory on Aleksandrov spaces, Algebra i Analiz 5 (1993) 232 MR1220498
23 G Y Perelman, A M Petrunin, Extremal subsets in Aleksandrov spaces and the generalized Liberman theorem, Algebra i Analiz 5 (1993) 242 MR1220499
24 G Perelman, A Petrunin, Quasigeodesics and gradient curves in Alexandrov spaces, preprint (1995)
25 A Petrunin, Parallel transportation for Alexandrov space with curvature bounded below, Geom. Funct. Anal. 8 (1998) 123 MR1601854
26 A Petrunin, Semiconcave functions in Alexandrov’s geometry, from: "Metric and comparison geometry" (editors J Cheeger, K Grove), Surv. Differ. Geom. 11, International (2007) 137 MR2408266
27 T Shioya, T Yamaguchi, Collapsing three-manifolds under a lower curvature bound, J. Differential Geom. 56 (2000) 1 MR1863020
28 T Shioya, T Yamaguchi, Volume collapsed three-manifolds with a lower curvature bound, Math. Ann. 333 (2005) 131 MR2169831
29 J A Wong, Collapsing manifolds with boundary, PhD thesis, University of Illinois at Urbana-Champaign (2006) MR2709656
30 J Wong, An extension procedure for manifolds with boundary, Pacific J. Math. 235 (2008) 173 MR2379775
31 J Wong, Collapsing manifolds with boundary, Geom. Dedicata 149 (2010) 291 MR2737694
32 T Yamaguchi, Collapsing and pinching under a lower curvature bound, Ann. of Math. 133 (1991) 317 MR1097241
33 T Yamaguchi, A convergence theorem in the geometry of Alexandrov spaces, from: "Actes de la table ronde de géométrie différentielle" (editor A L Besse), Sémin. Congr. 1, Soc. Mat. de France (1996) 601 MR1427772
34 T Yamaguchi, Collapsing 4–manifolds under a lower curvature bound, preprint (2012) arXiv:1205.0323
35 T Yamaguchi, Z Zhang, Convergence of manifolds with boundary, in preparation